Couldn't find what you looking for?

TRY OUR SEARCH!

It's now turned into a light brown, almost yellow color. It's not nearly as heavy, & it's not as thick, there is slight irritation down there though. The day the dark brown discharge ended & I began to get the lighter discharge, I began feeling sick after eating. I know nausea is a side effect of the pill, but I'm on the 5th day of my second pill pack & this is the first time I've experienced it. For some reason, this makes me think I'm pregnant. I talked to a nurse on the phone about the brown discharge, & almost immediately she told me it was my period & to just keep taking my pill pack. I'm on Beyaz and the brown discharge seems to be a common side effect.

Because the nurse told me it was my period, I don't think I'm pregnant. I'm on birth control (obviously) and we use condoms every time and for a while he was even pulling out WITH the condom on while I was on birth control.

I may just be freaking myself out & the hormones are starting to get to me because I'm farther into my packs, but some insight would be nice.

Loading...

I guess you've gotten it yourself already - hormones from the pill are making you freak out beyond reason because not only there is no chance of pregnancy because you had protected sex, even not counting the pill. It's definitely common to have this type of discharge, but if there is itching or irritation, maybe you've gotten a small yeast infection (which also would not be surprise - but it's easily treatable). So, it's up to three months that these kinds of things are considered to be normal, after that, if it continues, maybe this type of pill is not the right for you if it is causing such a major emotional swings.
Reply

Loading...